Alert archive / Indiana / Flash Flood Warnings in 2022

Flash Flood Warning 9, NWS Wilmington, OH

May 14, 2022Fayette County, Franklin County, Union County, Indiana

NWS Wilmington, OH issued this flash flood warning at May 14, 2022, 6:17 PM EDT for Fayette County, Franklin County, Union County, Indiana. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2022, 6:17 PM EDT (22:17 UTC)
Expired
May 14, 2022, 8:26 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, IN, Franklin County, IN, Union County, IN

The radar

The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 6:20 PM EDTFLASH FLOOD1 N Columbia, INSHERIFF POSTED ON SOCIAL MEDIA THAT SOUTH COUNTY 375 WAS IMPASSABLE DUE TO RUSHING WATER.
May 14, 6:20 PM EDTFLASH FLOOD1 Sw Everton, INSHERIFF POSTED VIDEO ON SOCIAL MEDIA SHOWING RUSHING WATER ON LITTLE BEAR ROAD. COMPLETELY IMPASSABLE. TIME WAS WHEN CALL CAME IN TO DISPATCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

130 
WGUS51 KILN 142217
FFWILN
INC041-047-161-150130-
/O.NEW.KILN.FF.W.0009.220514T2217Z-220515T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
617 PM EDT Sat May 14 2022

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Southeastern Fayette County in east central Indiana...
  Southwestern Union County in east central Indiana...
  Central Franklin County in southeastern Indiana...

* Until 930 PM EDT.

* At 617 PM EDT, radar indicated thunderstorms producing heavy rain 
  across the warned area. Between 1 and 3 inches of rain have 
  fallen. Additional rainfall amounts of 0.5 to 1 inch are possible. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Connersville, Brookville, Blooming Grove, Columbia, Metamora, 
  Bunker Hill, Laurel, Cedar Grove, Everton, Alpine, Mounds State 
  Recreation Area, Nulltown, Alquina and Springersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Keep children away from storm drains, culverts, creeks and streams. 
Water levels can rise rapidly and sweep children away.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3964 8523 3969 8505 3934 8490 3934 8510
      3944 8521

FLASH FLOOD...RADAR INDICATED

$$

Coniglio
2 follow-up statements
843 
WGUS71 KILN 142253
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
653 PM EDT Sat May 14 2022

INC041-047-161-150130-
/O.CON.KILN.FF.W.0009.000000T0000Z-220515T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette IN-Franklin IN-Union IN-
653 PM EDT Sat May 14 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT THIS 
EVENING FOR SOUTHEASTERN FAYETTE IN AND SOUTHWESTERN UNION IN 
COUNTIES IN EAST CENTRAL INDIANA AND CENTRAL FRANKLIN IN COUNTY IN 
SOUTHEASTERN INDIANA...

At 653 PM EDT, radar indicated thunderstorms producing heavy rain 
across the warned area. Between 1 and 3.5 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that may experience flash flooding include...
  Connersville, Brookville, Blooming Grove, Columbia, Metamora, 
  Bunker Hill, Laurel, Cedar Grove, Everton, Alpine, Mounds State 
  Recreation Area, Nulltown, Alquina and Springersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Keep children away from storm drains, culverts, creeks and streams. 
Water levels can rise rapidly and sweep children away.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3964 8523 3969 8505 3934 8490 3934 8510
      3944 8521

FLASH FLOOD...RADAR INDICATED

$$

Coniglio
351 
WGUS71 KILN 150026
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
826 PM EDT Sat May 14 2022

INC041-047-161-150036-
/O.CAN.KILN.FF.W.0009.000000T0000Z-220515T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette IN-Franklin IN-Union IN-
826 PM EDT Sat May 14 2022

...FLASH FLOOD WARNING FOR SOUTHEASTERN FAYETTE IN AND SOUTHWESTERN 
UNION IN COUNTIES IN EAST CENTRAL INDIANA AND CENTRAL FRANKLIN IN 
COUNTY IN SOUTHEASTERN INDIANA HAS BEEN REPLACED WITH A FLOOD 
WARNING...

LAT...LON 3964 8523 3969 8505 3934 8490 3934 8510
      3944 8521

$$

Coniglio

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:59 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 14, 3:59 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
359 PM EDT Sat May 14 2022

.SYNOPSIS...
Active weather pattern this weekend with scattered showers and
storms into this evening and again Sunday night. Slightly
cooler and drier air filters in for the start of the workweek
before additional chances for storms arrive midweek and beyond
as warmer and more humid air returns to the area.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Diurnal heating combined with some increase in low level
moisture has result in moderate instability across the area this
afternoon. Mid level support is limited with rather light wind
flow indicated on area soundings. Disorganized -- slow moving
storms to continue into this evening. Storms to our west,
showing a little better organization invof of a weak front to
work into west central Ohio and then weaken with the loss of
heating. DCAPE values up to 1000 J/KG. Given the lack of
favorable wind flow for good organization -- the main threat
will be strong to damaging winds, heavy rain due to the slow
movement and some small hail.

The airmass will quickly stabilize by late this evening with
convection weakening and shifting southeast of ILN/s area.
Some clearing is expected late which could lead to the some
patchy fog development. Lows tonight to range from the
upper 50s to the lower 60s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Mid level shortwave to dig southeast from the northern plains
across the Mid MS Valley Sunday and into the Great Lakes Sunday
night.

In warm sector moderate instability develops Sunday afternoon
but favorable forcing is not present. Some of the forecast
soundings indicate a cap that may inhibit convective development
during the daylight hours. Have limited any mention of
thunderstorms to slight chance late in the day. Have opted to go
a little warmer than NBM guidance for highs. Expect warm highs
in the lower and middle 80s.

Favorable forcing and deeper-layer shear develops late Sunday
evening into the overnight hours, as the shortwave approaches
from the west. Have increased pops to categorical for the most
favored time for storms late evening/overnight. Uncertainty
exists regarding the amount of instability that will remain and
the potential for strong to severe storms. Forecast soundings
are showing a near-sfc inversion, and elevated instby by the
time the most favorable lift comes into play. This will work to
limit severe potential. Will continue to mention this potential
with the best chance in our far west as convection weakens as
it tracks across ILN/s FA.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
On Monday morning, a surface cold front will be moving southeast
through the ILN CWA, as the axis of a mid-level shortwave will
already be just past the forecast area. The main period of
convective potential will already be done by 12Z, but until the
surface front has passed, there will still be some chance of showers
for the area -- ending west-to-east through the morning and early
afternoon. NW flow behind the front will advect in a drier and
cooler air mass, with skies eventually clearing during the day.
Despite the change in air mass and the NW winds, temperatures will
remain close to normal, with highs in the lower to mid 70s. Some
gusts to around 20-25 knots look possible, so winds are slightly
higher than the model blend.

A flatter mid-level pattern will set up across the Ohio Valley going
into the middle of the week, while a broad area of surface high
pressure will gradually drift eastward on Tuesday and into
Wednesday. This will keep surface flow light and generally with a
northerly component, so temperatures will likely only change
slightly in the Mon-Tue-Wed time frame -- still remaining in the
70s. The situation aloft will be a little different, as the axis of
a ridge begins to move into the area, and some theta-e advection at
850mb and above begins as early as Tuesday night. More robust
moisture advection will pick up at lower levels on Wednesday and
into Wednesday night, with some kind of west-to-east boundary
establishing itself across the Ohio Valley. As this setup combines
with some fast-moving shortwaves moving across the region, atop a
low-amplitude southeastern ridge, occasional shower/storm chances
are expected from late Tuesday night through the end of the week.
With a fast-moving upper pattern and multiple shortwaves, confidence
in exact timing for the highest precipitation chances is uncertain,
though it appears some of the higher chances may be on Wednesday
night. It is also uncertain if there will be a favorable overlap of
shear and instability during this time period, but it appears
possible, especially as SBCAPE begins to ramp up on Thursday. Thus,
this period will need to be watched for some strong storm potential.

The stronger surface-based warm advection beginning on Thursday will
continue into Friday and Saturday, as deep-layer southwesterly flow
sets up over the ILN CWA. This looks like it may lead to diminishing
precipitation chances from Thursday to Friday to Saturday, as the
pattern becomes one that supports temperatures rising above normal.
In fact, the strength of the flow supports a forecast a little above
the model blend, and max temps were increases lightly for all three
days from Thu-Fri-Sat. Mid to upper 80s are expected Friday and
Saturday, with an outside chance at some 90 degree readings in the
southern part of the forecast area.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Moderate instability resulting in scattered thunderstorm
development in the warm air mass this afternoon. Storms will be
disorganized due to the light flow. A few of the storms could
produce gusty winds. Have generally covered these storms with
VCTS with a tempo at KCVG and KLUK where coverage is better.
Visibilities will be reduced to IFR in heavy downpours.

Convective activity will be tapering off slowly past sunset
with loss of diurnally-driven instability. Any spots that are
impacted by SHRA/TSRA will be susceptible to BR/FG development
late tonight as skies clear. Have MVFR vsby restriction at KLCK
and IFR at KLUK. Any fog will improve quickly Sunday morning
with VFR conditions expected thru most of the daylight hours.

OUTLOOK...Thunderstorms are possible Sunday night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Hatzos
AVIATION...AR
Hazardous weather outlook, May 14, 4:03 PM EDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
403 PM EDT Sat May 14 2022

KYZ099-100-OHZ045-046-054>056-063>065-073-074-079>082-088-152015-
Mason-Lewis-Union OH-Delaware-Madison-Franklin OH-Licking-Fayette OH-
Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
403 PM EDT Sat May 14 2022

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

Isolated to scattered showers and storms are expected through this
evening. A few strong to marginally severe storms may be possible,
with gusty winds being the primary threat. Also, the slow movement of
the storms may lead to flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and storms are likely Sunday night. A few isolated strong to
severe storms will be possible, with gusty or damaging winds being
the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-152015-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Miami-Champaign-Clark-Preble-Montgomery-Greene-Butler-Warren-
Clinton-Hamilton-Clermont-
403 PM EDT Sat May 14 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Isolated to scattered showers and storms are expected through this
evening. A few strong to marginally severe storms may be possible,
with gusty winds being the primary threat. Also, the slow movement of
the storms may lead to flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and storms are likely Sunday night. A few isolated strong to
severe storms will be possible, with gusty or damaging winds being
the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 14, 5:29 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wilmington OH
529 PM EDT Sat May 14 2022

OHZ042-051-060-061-142200-
Montgomery OH-Darke OH-Preble OH-Miami OH-
529 PM EDT Sat May 14 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN PREBLE,
SOUTHEASTERN DARKE, NORTHWESTERN MONTGOMERY AND SOUTHWESTERN MIAMI
COUNTIES THROUGH 600 PM EDT...

At 529 PM EDT, a strong thunderstorm was located near Lewisburg,
moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Trotwood, Englewood, West Milton, Lewisburg, Clayton, Union,
Brookville, Phillipsburg, Verona, Laura, Pitsburg, Potsdam, Gordon,
Northview, Pyrmont and Garland.

This includes I-70 in Ohio between mile markers 15 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3986 8459 4001 8449 3997 8426 3982 8426
      3974 8434
TIME...MOT...LOC 2129Z 295DEG 12KT 3992 8446

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatzos
Special weather statement, May 14, 5:45 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 PM EDT Sat May 14 2022

OHZ034-035-142215-
Auglaize OH-Mercer OH-
545 PM EDT Sat May 14 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
AUGLAIZE AND NORTHEASTERN MERCER COUNTIES THROUGH 615 PM EDT...

At 545 PM EDT, a strong thunderstorm was located 7 miles east of
Rockford, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Celina, St. Marys, Rockford, New Knoxville, Moulton, Mendon,
Buckland, Montezuma, Kossuth, Tama, Neptune and Bulkhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4068 8445 4068 8422 4066 8422 4066 8420
      4050 8429 4047 8453 4064 8471 4073 8460
      4073 8446
TIME...MOT...LOC 2145Z 287DEG 16KT 4066 8450

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Hatzos
Local storm report, May 14, 5:47 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT SAT MAY 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             MENDON                  40.67N 84.52W
05/14/2022  M0.25 INCH       MERCER             OH   TRAINED SPOTTER

&&

JEG
Special weather statement, May 14, 5:57 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
557 PM EDT Sat May 14 2022

INZ066-074-OHZ070-077-142230-
Franklin IN-Dearborn IN-Hamilton OH-Butler OH-
557 PM EDT Sat May 14 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN FRANKLIN,
NORTHEASTERN DEARBORN, NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER
COUNTIES THROUGH 630 PM EDT...

At 556 PM EDT, a strong thunderstorm was located over Brookville,
moving east at 15 mph.

HAZARD...Wind gusts up to 45 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Oxford, Harrison, Brookville, Bright, Ross, Reily, New Haven, St.
Leon, Scipio, West Harrison, Cedar Grove, Mount Carmel, Mounds State
Recreation Area, Okeana, Rockdale, Mixersville, Mcgonigle, Sharptown
and St. Charles.

This includes the following Interstates...
 I-74 in Indiana between mile markers 166 and 171.
 I-74 in Ohio between mile markers 0 and 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3935 8510 3952 8502 3948 8467 3931 8467
      3924 8486
TIME...MOT...LOC 2156Z 287DEG 15KT 3941 8497

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH

Hatzos
Local storm report, May 14, 6:03 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
603 PM EDT SAT MAY 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     FLOOD            5 NNW DOWNTOWN COLUMBUS 40.02N 83.03W
05/14/2022                   FRANKLIN           OH   PUBLIC

            PHOTOS OF VERY HIGH WATER ON HARLEY DRIVE POSTED ON
            SOCIAL MEDIA.

&&

JEG
Local storm report, May 14, 6:04 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
604 PM EDT SAT MAY 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     FLOOD            OWENTON                 38.54N 84.84W
05/14/2022                   OWEN               KY   911 CALL CENTER

            REPORT OF HIGH WATER IN DOWNTOWN OWENTON.

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 5:20 PM EDTSpecial Weather StatementILNFayette, Franklin, Union25 min
May 14, 5:48 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Union, Wayne3 hr
May 14, 5:57 PM EDTSpecial Weather StatementILNFranklin33 min
May 14, 7:52 PM EDTAreal Flood AdvisoryILNOhio2 hr

Nearby

Flash Flood Warnings in Indiana, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.